# SDR COMA0460508

- Difficulty date: September 7, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 4,457 hours, 3,952 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5757 DURING PRE FLIGHT INSPECTION, FOUND THE FLOOR EMERGENCY LIGHTING INOPERATIVE, FERRIED AIRCRAFT.  REPLACED ALL EMERGENCY BATTERY PACKS.
